# SDR UALA2011120806752

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 34,166 hours, 14,942 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Deformed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT NOSE GEAR DOWN LOCK SAFETY SPRING SHOWS SIGNS OF UNUSUAL DEFORMATION.  THERE IS ONLY ONE WRAP HOLDING SPRING ON CLEVIS.  REPLACED RT NOSE DOWN LOCK SPRING.
